# SDR ASAA2022082939705

- Difficulty date: August 29, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 52,287 hours, 15,516 cycles
- System (JASC): 3443 · Doppler System
- Part: Antenna
- Part number: 6225135822
- Part serial: 417GK5
- Condition: Failed
- Location: Nose Radome
- Part time: 29,021 hours, 9,343 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR FAILED. RECEIVED PWS FAIL, WXR FAIL AND ANT CAUTIOUS. AUDIBLE GRINDING AND VIBRATIONS DETECTED. GROUNDED - YES. REMOVED AND REPLACED WEATHER RADAR ANTENNA DRIVE UNIT PER B737-800 AMM REF 34-43-11-400-802. OPERATIONAL TEST SUCCESSFULLY ACCOMPLISHED PER AMM REF 34-43-00-710-802-001.
